A polynomial with $2k$ critical values at infinity

Tom 84 / 2004

Janusz Gwoździewicz, Maciej Sękalski Annales Polonici Mathematici 84 (2004), 41-44 MSC: Primary 30C10. DOI: 10.4064/ap84-1-3

Streszczenie

We construct a polynomial $f:{\mathbb C}^2\to {\mathbb C}$ of degree $4k+2$ with no critical points in ${\mathbb C}^2$ and with $2k$ critical values at infinity.

Autorzy

  • Janusz GwoździewiczDepartment of Mathematics
    Technical University
    Al. 1000LPP 7
    25-314 Kielce, Poland
    e-mail
  • Maciej SękalskiDepartment of Mathematics
    Technical University
    Al. 1000LPP 7
    25-314 Kielce, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek